# SDR QXEA200909220712

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 6,202 hours, 6,699 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- RAMP REPORTS ODOR OF EXHAUST IN AFT CARGO HOLD.  WITH A MECHANIC IN AFT CARGO HOLD PERFORMED MULTIPLE APU START/STOP CYCLES W/ BLEED AIR ON.  NO DEFECTS NOTED. ALSO PERFORMED 2 ENGINE START/STOP'S W/ BLEED AIR ON W/ NO ODORS NOTED. PERFORMED GVI & ODOR CHECK W/ NO DEFECTS NOTED OF AFT EQUIPMENT BAY. PERFORMED GVI OF APU COMPARTMENT W/ NO DEFECTS NOTED. O.K. FOR SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
